Necessary and sufficient condition for robust asymptotic stability of time-variant discrete systems

P. H. Bauer, Kamal Premaratne, J. Duran

Research output: Contribution to journalArticle

68 Scopus citations

Abstract

A necessary and sufficient condition for the stability of time-variant interval matrices is presented. This condition allows to test stability by checking only products of vertex (extreme) matrices. The implementation of the test in the form of an algorithm and two illustrative examples are also provided.

Original languageEnglish
Pages (from-to)1427-1430
Number of pages4
JournalIEEE Transactions on Automatic Control
Volume38
Issue number9
DOIs
StatePublished - Sep 1 1993

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this